MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number K2013151
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is acknowledged each holmium laser fiber manufactured by dornier medtech is 100% inspected for both visual, and power testing performance defects prior to release for distribution.The suspect complaint fiber has not yet been obtained by dornier medtech for evaluation, however, the customer has advised the unit is available for return, and if obtained ,a review of the complaint unit will be conducted, and a final medwatch report will be submitted.This investigation has not revealed any manufacturing defects, and it is acknowledge no other complaint has been received regarding fiber burn, and the identified production lot.
 
Event or Problem Description
A notification was received regarding holmium fiber units (5 units), which were reported to have burned during use with 2 customer lasers.No patient harm was reported.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key10651859
Report Number1037955-2020-00039
Device Sequence Number19574137
Product Code GEX
UDI-Device Identifier04049958003158
UDI-Public01040499580031581725031110F1020R
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2025
Device Model NumberK2013151
Device Lot NumberF1020R
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1